MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI SR; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI SR; PACEMAKER
Model Number L110
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code Asystole (4442)
Date of Event 04/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this pacemaker and right ventricular (rv) lead triggered a lead safety switch (lss) due to pacing impedance measurements out of range.It was noted that there was myopotential noise after the lss since the device was unipolar pacing and sensing.This caused the patient to experienced asystole since there was pacing inhibition.Technical services (ts) recommended thorough lead evaluation in bipolar and unipolar with isometrics and serial impedances.This pacemaker and rv lead remain in service.No adverse patient effects were reported.

Brand Name
ESSENTIO? MRI SR
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25053097
Report Number2124215-2026-23645
Device Sequence Number21182185
Product Code LWP
UDI-Device Identifier00802526558948
UDI-Public(01)00802526558948(17)190530
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall,Notification
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/30/2019
Device Model NumberL110
Device Catalogue NumberL110
Device Lot Number741075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/09/2026
Date Device Manufactured06/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale